# SDR DALA2020090923002

- Difficulty date: September 2, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 AT FASTENER HOLE 6 AT LEVEL OF DOOR STOP 7 RT SIDE.  CRACK DIRECTION 10 O`CLOCK VIEW LOOKING INBOARD AND DEPTH IS 0.071 INCH.  CORRECTIVE ACTION: PERFORMED REPAIR ON FRAME 20 RT ON FASTENER HOLE NR 6 AT LEVEL OF DOOR STOP NR 7 DOUBLE JOGGLE AREA, AS PER ER/A #587346-14 REVISION ORIGINAL, PRI #587346-14 REVISION 0 AND 1.
